American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[2] Borislav R. Draganov and Kamen G. Ivanov. A generalized modulus of smoothness. Proc. Amer. Math. Soc. 142 (2014) 1577-1590.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Hangelbroek. The penalized Lebesgue constant for surface spline interpolation. Proc. Amer. Math. Soc. 140 (2012) 173-187. MR 2833530.
Abstract, references, and article information   
View Article: PDF

[4] K. Kopotun, D. Leviatan and A. V. Prymak. Nearly monotone spline approximation in $\mathbb{L}_p$. Proc. Amer. Math. Soc. 134 (2006) 2037-2047. MR 2215773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bin Han and Qun Mo. Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments. Proc. Amer. Math. Soc. 132 (2004) 77-86. MR 2021250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rong-Qing Jia. Convergence rates of cascade algorithms. Proc. Amer. Math. Soc. 131 (2003) 1739-1749. MR 1955260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. Kopotun, D. Leviatan and I. A. Shevchuk. The degree of coconvex polynomial approximation. Proc. Amer. Math. Soc. 127 (1999) 409-415. MR 1459130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Q. Jia, S. L. Lee and A. Sharma. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998) 729-737. MR 1416091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rong-Qing Jia. Shift-invariant spaces on the real line. Proc. Amer. Math. Soc. 125 (1997) 785-793. MR 1350950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dinh Dung and Vu Quoc Thanh. On nonlinear $n$-widths . Proc. Amer. Math. Soc. 124 (1996) 2757-2765. MR 1327007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Z. Ditzian. A $K$-functional and the rate of convergence of some linear polynomial operators. Proc. Amer. Math. Soc. 124 (1996) 1773-1781. MR 1307511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kang Zhao. Approximation from locally finite-dimensional shift-invariant spaces. Proc. Amer. Math. Soc. 124 (1996) 1857-1867. MR 1307577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. P. Zhou. On the M\"untz rational approximation rate . Proc. Amer. Math. Soc. 121 (1994) 179-183. MR 1204388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Z. Ditzian, D. Jiang and D. Leviatan. Inverse theorem for best polynomial approximation in $L\sb p,\;0. Proc. Amer. Math. Soc. 120 (1994) 151-155. MR 1160297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Ron and N. Sivakumar. The approximation order of box spline spaces . Proc. Amer. Math. Soc. 117 (1993) 473-482. MR 1110553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George A. Anastassiou. Bivariate monotone approximation . Proc. Amer. Math. Soc. 112 (1991) 959-964. MR 1069682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Q. I. Rahman and G. Schmeisser. Characterization of functions in terms of rate of convergence of a quadrature process . Proc. Amer. Math. Soc. 111 (1991) 85-94. MR 1045597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. G. Ivanov, E. B. Saff and V. Totik. Approximation by polynomials with locally geometric rates . Proc. Amer. Math. Soc. 106 (1989) 153-161. MR 964456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Z. Ditzian. On the Marchaud-type inequality . Proc. Amer. Math. Soc. 103 (1988) 198-202. MR 938668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. Leviatan. Pointwise estimates for convex polynomial approximation . Proc. Amer. Math. Soc. 98 (1986) 471-474. MR 857944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ronald A. DeVore. Approximation by rational functions . Proc. Amer. Math. Soc. 98 (1986) 601-604. MR 861758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Zwick. Existence of best $n$-convex approximations . Proc. Amer. Math. Soc. 97 (1986) 273-276. MR 835879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. de Boor and R.-Q. Jia. Controlled approximation and a characterization of the local approximation order . Proc. Amer. Math. Soc. 95 (1985) 547-553. MR 810161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jon Borwein. Some modular identities of Ramanujan useful in approximating $\pi$ . Proc. Amer. Math. Soc. 95 (1985) 365-371. MR 806072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Leviatan. The degree of copositive approximation by polynomials . Proc. Amer. Math. Soc. 88 (1983) 101-105. MR 691286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. M. Mazhar. On the degree of approximation of a class of functions by means of Fourier series . Proc. Amer. Math. Soc. 88 (1983) 317-320. MR 695266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. de Boor and K. Höllig. Approximation order from bivariate $C\sp{1}$-cubics: a counterexample . Proc. Amer. Math. Soc. 87 (1983) 649-655. MR 687634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. de Boor, R. DeVore and K. Höllig. Mixed norm $n$-widths . Proc. Amer. Math. Soc. 80 (1980) 577-583. MR 587931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John A. Roulier. Nearly comonotone approximation . Proc. Amer. Math. Soc. 47 (1975) 84-88. MR 0364967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. J. Newman. The Zygmund condition for polygonal approximation . Proc. Amer. Math. Soc. 45 (1974) 303-304. MR 0361553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1